# SDR 95ZZZX6937

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: TB20024
- Condition: Burned
- Location: Battery
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FIRE AND SMOKE COMING OUT OF CHARGER.  BURN MARK ON CASE CAME AFTER THE CHARGER FAILED.  THIS WAS A REPLACEMENT PART AGAINST P. O. 89263.
